zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems for the stronger Meir-Keeler cone-type function in cone ball-metric spaces. (English) Zbl 1244.54087
Summary: We introduce the concept of cone ball-metric spaces and we prove fixed point results on such spaces for mappings satisfying a contraction involving a stronger Meir-Keeler cone-type function.

54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Zabrejko, P. P.: K-metric and K-normed linear spaces: survey, Collect. math. 48, No. 4--6, 825-859 (1997) · Zbl 0892.46002
[2] Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 322, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[3] Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone uniform spaces, J. math. Anal. appl. 341, No. 1, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[4] Ilić, D.; Radenović, S.: Common fixed points for maps on cone metric spaces, J. math. Anal. appl. 341, No. 2, 876-882 (2008) · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[5] Janković, S.; Kadelburg, Z.; Radonevic, S.; Rhoades, B. E.: Assad--kirk-type fixed point theorems for a pair of nonself mappings on cone metric spaces, Fixed point theory appl. 2009, 16 (2009) · Zbl 1186.54035 · doi:10.1155/2009/761086
[6] Rezapour, Sh.; Hamlbarani, R.: Some notes on the paper ”cone metric spaces and fixed point theorems of contractive mappings”, J. math. Anal. appl. 345, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[7] Choudhury, Binayak S.; Metiya, N.: Fixed points of weak contractions in cone metric spaces, Nonlinear anal. 72, 1589-1593 (2010) · Zbl 1191.54036 · doi:10.1016/j.na.2009.08.040
[8] Du, W.: A note on cone metric fixed point theory and its equivalence, Nonlinear anal. 72, 2259-2261 (2010) · Zbl 1205.54040 · doi:10.1016/j.na.2009.10.026
[9] Samet, B.: Ćirić’s fixed point theorem in a cone metric space, J. nonlinear sci. Appl. 3, No. 4, 302-308 (2010) · Zbl 1204.54038 · emis:journals/TJNSA/no12.htm
[10] Sonmez, A.: On paracompactness in cone metric spaces, Appl. math. Lett. 23, 494-497 (2010) · Zbl 1187.54022 · doi:10.1016/j.aml.2009.12.011
[11] Wardowski, D.: On set-valued contractions of nadler type in cone metric spaces, Appl. math. Lett. 24, No. 3, 275-278 (2011) · Zbl 1206.54067 · doi:10.1016/j.aml.2010.10.003
[12] Mustafa, Z.; Sims, B.: A new approach to generalized metric spaces, J. nonlinear convex anal. 7, No. 2, 289-297 (2006) · Zbl 1111.54025
[13] Di Bari, C.; Vetro, P.: $\phi $-pairs and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 57, 279-285 (2008) · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[14] Shatanawi, W.: Fixed point theory for contractive mappings satisfying ${\Phi}$-maps in G-metric spaces, Fixed point theory appl. 2010, 9 (2010) · Zbl 1204.54039 · doi:10.1155/2010/181650